MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D
Model Number 429552
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device could not be interrogated following implantation of heart mate iii lvad.Multiple attempts were made with different combinations of pgh and rf, but device was not able to be interrogated.Patient will be transferred to a different room and the rep will attempt interrogation again.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12544479
Report Number1028232-2021-05375
Device Sequence Number1295832
Product Code NIK
UDI-Device Identifier04035479156824
UDI-Public04035479156824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number429552
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR